# SDR AALA20090605TUL10

- Difficulty date: May 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,287 hours, 41,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON LONGERON 2 LEFT APPROXIMATELY 1 INCH LONG BY .020 DEEP.  INSTALLED J-ANGLE DOUBLER, MATERIAL .063 7075T6 ON LONGERON 2 LEFT AT STATION 256 PER SRM 51-10-3.
